# SDR SWAA2024043079875

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 62,153 hours, 31,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT AFT EMER LTS CB OUT. RESET W/CHRIS IN MX CONTROL 146124. EMER LTS OPERATE NORMALLY. INFO ONLY<[01] NOTED BY MX
